# SDR CALA2024093002513

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511625
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR WEB HAS CORROSION F.S. 1030 LBL. 24" REF AAR N/R 9902846 REMOVED AND REPLACED WEB AT PASSENGER CABIN FLOOR F.S 1030 LBL 24" REF 51-40-02-0G-0 WORK ACCOMPLISHED BY V948050
